# SDR AALA202211047296

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 17,637 hours, 7,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR HOLDER FOR STOWED POSITION (DISARM) IS LOOSE BAR KEEPS FALLING ON FLOOR.  ADJUSTED R1 DOOR GIRT BAR CLIP AS REQUIRED
